Author Topic: OMG the pain of a benzo withdrawal headache, right?  (Read 5259 times)

[Buddie]

OMG the pain of a benzo withdrawal headache, right?
« on: October 13, 2011, 11:18:52 pm »
I used to get headaches all the time which I now contribute to inter-dose withdrawal or tolerance. They seemed to level out over the years but he lower I get in my taper the worse these headaches are :pokey:. My head is heavy and my eyes just want to pop out. I don't like to complain much but OMG! this sucks. I have tried Motrin and resting my eyes and ice and drinking tons of water but nothing helps. Whatever. Another day closer to healing blah, blah, blah ;)

Love,
[...] :crazy:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: OMG the pain of a benzo withdrawal headache, right?
« Reply #1 on: October 20, 2011, 06:35:38 pm »
Hi [...],

To me the benzo headaches are only comparable to the headaches I had when I was on BCP for a short while. During the 7 days when I was taking the placebo pills, good Lord, I wanted to throw myself through a window headfirst and land on my head and split it like a coconut. Same thing with benzos.

You are right though, we are so much closer to healing. Luckily for me, Ibuprofen helps, but just rest as much as you can. Try not to overdo it when you feel good, and stay hydrated. Oh, and watch your blood sugar as well. Try to avoid foods that cause severe spikes.

-P-
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: OMG the pain of a benzo withdrawal headache, right?
« Reply #2 on: October 21, 2011, 10:46:40 am »
Hi,
I can totally sympathise with constant headaches. I get all sorts. The one I have right now I attribute to the super tight muscles in my neck. I'm trying not to take ANY medication but sometimes that comes back to bite me in the proverbial :(.  I end up having to take more medication than I would've needed if I took it at the onset. 

Its all a big learning curve. I've had to try heat, ice, watch my caffeine intake (hgh or lower than normal) make sure I'm hydrated.  I will say that magnesium helps. It used to be used in IV drips to treat migraines in hospital. Maybe do some research/ talk to your doctor about trying it.

[...] x
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: OMG the pain of a benzo withdrawal headache, right?
« Reply #3 on: October 21, 2011, 04:58:24 pm »
I think you are right! Magnesium does help and I do take it-- it also helps for asthma.

I know caffeine would help but I gave it up this summer when I read how it makes withdrawal harder. For me, my withdrawal symptoms improved from feeling like death to almost death  :D when I stopped.
LOVE,
[...] :crazy:

PS Wishing you both an easy healing :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: OMG the pain of a benzo withdrawal headache, right?
« Reply #4 on: October 21, 2011, 05:06:35 pm »
I don't get these often, but when I do, WHOA!  I had one last night and I didn't take anything for is...just went to bed w/ ice on my head.  I find them extremely intense though when I do get one.  I've had migraines and mine aren't like that...but very heavy and painful and I have that "bulging" eye feeling as well.

If I go to bed w/ ice I find it helps quite a bit - but I use to take Magnesium and then stopped and have been thinking of using it again...maybe it will help w/ a multitude of things!  :)

All my best,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: OMG the pain of a benzo withdrawal headache, right?
« Reply #5 on: October 21, 2011, 05:25:53 pm »
BULGING EYES :o is the perfect description. It is definitely a different headache than a migraine but equally painful. Thank goodness it has passed... In the summer I swam a lot when I had headaches and it definitely helped. Now that the weather has changed the pool is closed but I often found that swimming helped a multitude of withdrawal symptoms.

Well, another day closer to healing. Wishing you all the best :smitten:
LOVE,
[...] :crazy:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: OMG the pain of a benzo withdrawal headache, right?
« Reply #6 on: October 31, 2011, 11:10:32 pm »

Thanks for the magnesium tip for headaches. Today I believe I had a fruit drink that may have triggered the headache, a bit too much sugar.
I just want to hold my head----arrghhh.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: OMG the pain of a benzo withdrawal headache, right?
« Reply #7 on: October 31, 2011, 11:31:36 pm »
Everything triggers these headaches!  I had them from May of this year until early October.  DAILY!  They have finally eased up and I just get occasional head pains...not headaches...but pains.  It does get better!  I rock the magnesium and liquid vitamin in the morning everyday.  I believe the magnesium has helped me heal.  Hang in there!  Oh and while I had these killer headaches, I found that putting ice on the spot for a few minutes really helped ease the pain.  Give it a shot!  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.